# SDR DXTA200702526

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 9,148 hours, 5,795 cycles
- Engine: Allsn AE3007C
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FT, X'S APPEARED IN CAPTAINS PFD ON AIRSPEED & ALTIMETER  TAPES, ADC1 FAIL MESSAGE APPEARED ON FMS SCRATCH PAD, FADEC  FAIL L-R,  MESSAGE APPEARED ON EICAS. FADECS WOULD NOT RESET.  10-29-07  TESTED, DID NOT CONFIRM. CHECKED FAULT HISTORY IN IMT.  SAW SEVERAL ADC INVALID ERRORS LOGGED ON 10/5/07. CHECKED ADC BREAKER WHEN PULLED BREAKER DID NOT MAKE NORMAL "CLICK" SOUND WHEN PULLED. HEAD EXTENDED BEYOND NORMAL, & HEAD SPUN. BREAKER INTERNALLY BAD. REPLACED BREAKER. OPS CHECK GOOD IAW 34-11-07 OF MM.
